CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Nondifferentiable multiobjective programming under generalized d-univexity 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2005, 卷号: 160, 期号: 1, 页码: 218-226
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
multiobjective programming  optimality  duality  pareto efficient solution  generalized d-univexity  
Optimality and duality in nondifferentiable and multiobjective programming under generalized d-Invexity 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2004, 卷号: 29, 期号: 4, 页码: 425-438
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
View  |  Adobe PDF(98Kb)  |  Favorite  |  View/Download:213/54  |  Submit date:2018/07/30
Duality  Generalized D-invexity  Multiobjective Programming  Optimality  Pareto Efficient Solution